# SDR 98ZZZX4726

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N955E
- Make and model: Amd FALCON50MYST
- Aircraft serial: 14
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: A24518001
- Condition: Cracked
- Location: E/E Bay
- Part time: 870 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE REGULATOR HOUSING CRACKED WITH TOTAL LOSS OF NR 1 HYDRAULIC RESERVOIR.  PART FAILED AT APPROXIMATELY 870 TT.  NDT SCHEDULED EVERY 1,200 HOURS.  SUBMITTER RECOMMENDED DECREASING TIME BETWEEN NDT CHECKS AND/OR RE-DESIGN WITH STRONGER HOUSING.
